I start my 24 week Havoni treatment tomorrow Jan.30th. What is the best time of day to take it?Any info.. will help. I'm 68years old.what are some of the dos and do nots? Also Can I take gas x pill when needed? What can I take for headache if needed? Thank you
How should I take Harvoni?
Take Harvoni exactly as prescribed by your doctor. Harvoni is usually taken once per day. Follow all directions on your prescription label. Do not take this medicine in larger or smaller amounts or for longer than recommended.
You may take Harvoni with or without food. Take the medicine at the same time each day.
While using Harvoni, you may need frequent blood tests.
Store this medicine in the original container at room temperature away from moisture and heat.
I finished 24 weeks 6 months ago this past July. I've been HepC free since the first 4 weeks. I can re assure you that HARVONI is nothing like the other treatments you may have taken. I too took previous meds and it was awful! I did have issues in the beginning with bad headaches and fatigue but as soon as I stepped up my water intake the headaches we gone. I took my pill at dinner time and along with my BP med I slept like a log for the entire 24 weeks! However the fatigue never really went away until Imfinished. I tried hard to walk every day and eat a healthy diet as well and focused on the cure that was on the way. I used Tylenol for the headaches. During the treatment I even took a trip to Italy! Some people have claimed to have gained weight and other assorted issues but they are trivial in comparison to the previous medications! Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2015 • 15 answers
Posted 15 Jan 2016 • 4 answers
Posted 9 May 2016 • 3 answers
Harvoni - I am 64 years old and found I have hep c from transfusions during my teen years for spinal
Posted 1 Nov 2016 • 3 answers
Tomorrow will be my second week on Harvoni been diagnosed since 1999 with hep C feel tired at times?
Posted 3 May 2017 • 1 answer